MAUDE Adverse Event Report: GREATBATCH MEDICAL PTFE PEELABLE INTRODUCER KIT 6FR; INTRODUCER, CATHETER

GREATBATCH MEDICAL PTFE PEELABLE INTRODUCER KIT 6FR; INTRODUCER, CATHETER
Model Number 1000558-001
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pneumothorax (2012)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that when puncturing during implant a pneumothorax occurred.The doctor assumes the pneumothorax was caused by the puncture with the guiding catheter.Patient information is unavailable.

Brand Name
PTFE PEELABLE INTRODUCER KIT 6FR
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
GREATBATCH MEDICAL
2300 berkshire lane n
minneapolis MN 55441
MDR Report Key5398728
Report Number2183787-2016-00005
Device Sequence Number19098090
Product Code DYB
UDI-Device Identifier00802526527807
UDI-Public(01)00802526527807(17)170824(10)W3183154
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K102540
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Nurse
Report Date (Section B) 01/08/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/24/2017
Device Model Number1000558-001
Device Catalogue NumberBSC7087
Device Lot NumberW3183154
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/29/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;